# SDR CALA2017081402660

- Difficulty date: May 22, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N16703
- Make and model: Boeing 737724
- Aircraft serial: 28764
- Aircraft time: 62,092 hours, 21,540 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143A61122
- Condition: Dented
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR OUTER SKIN HAS A DENT LOCATED AT 20IN FROM TOP AND 11.5 INCHES FROM FWD EDGE ADJACENT TO A PREVIOUS EXTERNAL DOUBLER REPAIR ACCOMPLISHED DOUBLER REPAIR AT EXTERNAL SKIN IAW 52-00-01.
